A previously healthy 24-year-old male patient was referred to our clinic with bilateral lower extremity pain and dark urine, which developed two weeks after receiving the second dose of BNT162b2 vaccine against SARS-CoV-2. Laboratory tests indicated rhabdomyolysis. Lower extremity magnetic resonance imaging was compatible with myositis. Myositis-related antibodies were negative. Biopsy taken from gastrocnemius muscle revealed muscle necrosis and striking expression of major histocompatibility complex class I antigen. He was successfully treated, and his complaints resolved. One week later at follow-up, he reported new-onset exertional dyspnea with palpitations. ST-segment depressions were spotted on electrocardiography. Troponin T was found elevated as 0.595 ng/mL (normal <0.014 ng/mL). Echocardiography showed hypokinetic left ventricle with ejection fraction of 40%, and pericardial effusion of 2mm. An appropriate treatment plan was formulated for the diagnosis of myocarditis, eventually the patient recovered within ten days. BNT162b2 mRNA vaccine was felt to cause the aforementioned condition since no other etiology could be identified. Although it is known that BNT162b2 may induce myocarditis, myositis concomitant myocarditis appears to be a very rare adverse effect of this vaccine.